# SDR AALA20130813008

- Difficulty date: August 11, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 71,072 hours, 37,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED B5-106 BATTERY POWER SUPPLY.  OPERATIONS CHECKED NORMAL.
